antonio garijo
antonio garijo
Verified email at urv.cat
Title
Cited by
Cited by
Year
The formation of cD galaxies
A Garijo, E Athanassoula, C Garcia-Gomez
arXiv preprint astro-ph/9705216, 1997
491997
A generalized version of the McMullen domain
P Blanchard, RL Devaney, A Garijo, ED Russell
International Journal of Bifurcation and Chaos 18 (08), 2309-2318, 2008
422008
Julia sets converging to the unit disk
R Devaney, A Garijo
Proceedings of the American Mathematical Society 136 (3), 981-988, 2008
352008
Local and global phase portrait of equation
A Garijo, A Gasull, X Jarque
Discrete & Continuous Dynamical Systems 17 (2), 309, 2007
282007
Algebraic and analytical tools for the study of the period function
A Garijo, J Villadelprat
Journal of Differential Equations 257 (7), 2464-2484, 2014
242014
Dynamical evolution of galaxy groups. A comparison of two approaches
C Garcia-Gomez, A Garijo, E Athanassoula
A&A 327, 930, 0
22*
Normal forms for singularities of one dimensional holomorphic vector fields
A Garijo, A Gasull, X Jarque
Texas State University-San Marcos, Department of Mathematics, 2004
182004
Rabbits, basilicas, and other Julia sets wrapped in Sierpinski carpets
P Blanchard, RL Devaney, A Garijo, SM Marotta, ED Russell
Complex dynamics: families and friends, 2009
172009
Capture zones of the family of functions λzm exp (z)
N Fagella, A Garijo
International Journal of Bifurcation and Chaos 13 (09), 2623-2640, 2003
172003
Singular perturbations in the quadratic family with multiple poles
A Garijo, SM Marotta, ED Russell
Journal of Difference Equations and Applications 19 (1), 124-145, 2013
162013
Simultaneous bifurcation of limit cycles from two nests of periodic orbits
A Garijo, A Gasull, X Jarque
Journal of mathematical analysis and applications 341 (2), 813-824, 2008
162008
On a family of rational perturbations of the doubling map
J Canela, N Fagella, A Garijo
Journal of Difference Equations and Applications 21 (8), 715-741, 2015
152015
Sierpi\'{n} ski curve Julia sets for quadratic rational maps
RL Devaney, N Fagella, A Garijo, X Jarque
arXiv preprint arXiv:1109.0368, 2011
152011
The Parameter Planes of λz m exp (z) for m≥ 2
N Fagella, A Garijo
Communications in mathematical physics 273 (3), 755-783, 2007
122007
The effect of a cusped matter distribution on the formation of brightest cluster members
E Athanassoula, A Garijo, C García Gómez
Monthly Notices of the Royal Astronomical Society 321 (2), 353-368, 2001
112001
On the period function for a family of complex differential equations
A Garijo, A Gasull, X Jarque
Journal of Differential Equations 224 (2), 314-331, 2006
92006
Old and new results on SNAs on the real line
À Jorba, C Núñez, R Obaya, JC Tatjer, C Simó, P Robutel, F Gabern, ...
62007
Tongues in degree 4 Blaschke products
J Canela, N Fagella, A Garijo
Nonlinearity 29 (11), 3464, 2016
52016
On McMullen-like mappings
A Garijo, S Godillon
Journal of Fractal Geometry 2 (3), 249-279, 2015
52015
Newton's method on Bring-Jerrard polynomials
B Campos, A Garijo, X Jarque, P Vindel
Publicacions matemàtiques 58 (S1), 81-109, 2014
52014
The system can't perform the operation now. Try again later.
Articles 1–20